


default search action
"High order finite difference methods with subcell resolution for advection ..."
Wei Wang et al. (2012)
- Wei Wang

, Chi-Wang Shu
, H. C. Yee, Björn Sjögreen:
High order finite difference methods with subcell resolution for advection equations with stiff source terms. J. Comput. Phys. 231(1): 190-214 (2012)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.


Google
Google Scholar
Semantic Scholar
Internet Archive Scholar
CiteSeerX
ORCID













